New estimates of the degree of the comonotone interpolating polynomials




Radu Precup
Liceul de Informatica Cluj-Napoca




Cite this paper as:

R. Precup, New estimates of the degree of the comonotone interpolating polynomials, Anal. Numér. Théor. Approx., 15 (1986) no. 1, pp. 65-68.

About this paper

Mathematica – Revue d’Analyse Numerique et de la Theorie de l’Approximation
L’Analyse Numérique et la Théorie de l’Approximation
Publisher Name
Print ISSN

Not available yet.

Online ISSN

Not available yet.

MR: 88c:41011.

Google Scholar citations


[1] Iliev, G. L. Exact estimates for monotone interpolation. J. Approx. Theory 28 (1980), no. 2, pp. 101-112, MR0573325,

[2] Nikolčeva, M. G. Monotone interpolation and its application to parametric approximation. (Russian) C. R. Acad. Bulgare Sci. 29 (1976), no. 4, pp. 469-472, MR0437986.

[3] Passow, Eli An improved estimate of the degree of monotone interpolation. J. Approximation Theory 17 (1976), no. 2, pp. 115-118, MR0417624,

[4] Passow, Eli; Raymon, Louis, The degree of piecewise monotone interpolation. Proc. Amer. Math. Soc. 48 (1975), 409-412, MR0430608.

[5] Precup, Radu Estimates of the degree of comonotone interpolating polynomials. Anal. Numér. Théor. Approx. 11 (1982), no. 1-2, pp. 139-145, MR0692479.

[6] Precup, R., Proprietăţi de alură şi unele aplicaţii ale lor, Dissertation, Cluj-Napoca, 1985.

[7] Timan, A. F. Theory of approximation of functions of a real variable. Translated from the Russian by J. Berry. English translation edited and editorial preface by J. Cossar. International Series of Monographs in Pure and Applied Mathematics, Vol. 34 A Pergamon Press Book. The Macmillan Co., New York 1963 xii+631 pp., MR0192238.

[8] Wolibner, W. Sur un polynôme d’interpolation. (French) Colloquium Math. 2, (1951), pp. 136-137, MR0043946.

[9] Young, Sam W. Piecewise monotone polynomial interpolation. Bull. Amer. Math. Soc. 73 1967, pp. 642-643, MR0212455.


Related Posts